Usually when I'm in a flare just a small raised dose of prednisone works almost immediatly and then I'm weaned back down to my normal low dose. Well this time they gave me a higher then my normal high dose and I'm slowly being weaned down but as soon as I hit the next lower dose I feel sick again and I'm back to sleeping non-stop and hardly able to move let alone take care of myself. This is the first time this has happened to me. Is it common?? Does it happen to you? I will call my Rheumy in the morning to let them know whats going on. But I was wondering if anybody else has ever experienced it. I'm also supposed to go down to the next lower dose tomorrow and I'm worried if I should go ahead and lower or just keep it at the one I'm at until I get ahold of my doc. I just hope this doesn't get much worse!!
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...